Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Injective cogenerator rings and a theorem of Tachikawa


Author: Carl Faith
Journal: Proc. Amer. Math. Soc. 60 (1976), 25-30
MSC: Primary 16A36
MathSciNet review: 0417237
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tachikawa showed that a left perfect ring R is an injective cogenerator in the category of all right R-modules iff there holds: (right FPF) every finitely generated faithful right module generates $ \bmod {\text{-}}R$. In this paper, we simplify Tachikawa's long and difficult proof by first obtaining some new structure theorems for a general semiperfect right FPF ring R; the most important are: R is a direct sum of uniform right ideals, and every nonzero right ideal of the basic ring $ {R_0}$ of R contains a nonzero ideal of $ {R_0}$. Furthermore, if the Jacobson radical rad R is nil, then R is right self-injective. Tachikawa's theorem is an immediate consequence. We also generalize a theorem of Osofsky on perfect PF rings to FPF rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36

Retrieve articles in all journals with MSC: 16A36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0417237-4
Article copyright: © Copyright 1976 American Mathematical Society